Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Differential geometric structures on principal toroidal bundles


Authors: David E. Blair, Gerald D. Ludden and Kentaro Yano
Journal: Trans. Amer. Math. Soc. 181 (1973), 175-184
MSC: Primary 53C15
DOI: https://doi.org/10.1090/S0002-9947-1973-0319099-4
MathSciNet review: 0319099
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Under an assumption of regularity a manifold with an $ f$-structure satisfying certain conditions analogous to those of a Kähler structure admits a fibration as a principal toroidal bundle ovet a Kähler manifold. In some natural special cases, additional information about the bundle space is obtained. Finally, curvature relations between the bundle space and the base space are studied.


References [Enhancements On Off] (What's this?)

  • [1] D. E. Blair, Geometry of manifolds with structural group $ \mathcal{U}(n) \times \mathcal{O}(s)$, J. Differential Geometry 4 (1970), 155-167. MR 42 #2403. MR 0267501 (42:2403)
  • [2] -, On a generalization of the Hopf fibration, An. Univ. ``Al. I. Cuza'' Iasi 17 (1971), 171-177. MR 0314064 (47:2616)
  • [3] W. M. Boothby and H. C. Wang, On contact manifolds, Ann. of Math. (2) 68 (1958), 721-734. MR 22 #3015. MR 0112160 (22:3015)
  • [4] S. S. Chern, On a generalization of Kähler geometry, Algebraic Geometry and Topology (A Sympos. in Honor of S. Lefschetz), Princeton Univ. Press, Princeton, N. J., 1957, pp. 103-121. MR 19, 314. MR 0087172 (19:314d)
  • [5] S. I. Goldberg, A generalization of Kahler geometry, J. Differential Geometry 6 (1972), 343-355. MR 0300227 (45:9273)
  • [6] S. I. Goldberg and K. Yano, On normal globally framed $ f$-manifolds, Tôhoku Math. J. 22 (1970), 362-370. MR 0305295 (46:4425)
  • [7] A. Morimoto, On normal almost contact structures with a regularity, Tôhoku Math. J. (2) 16 (1964), 90-104. MR 29 #549. MR 0163246 (29:549)
  • [8] B. O'Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459-469. MR 34 #751. MR 0200865 (34:751)
  • [9] R. S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No. 22 (1957). MR 22 #12162. MR 0121424 (22:12162)
  • [10] A. G. Walker, The fibring of Riemannian manifolds, Proc. London Math. Soc. (3) 3 (1953), 1-19. MR 15, 159. MR 0056997 (15:159g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C15

Retrieve articles in all journals with MSC: 53C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0319099-4
Keywords: Principal toroidal bundles, $ f$-structures, Kähler manifolds
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society